Tornadoes · United States · Michigan · 2025

EF1 tornado, Edwardsburg to Eagle Pt, Michigan, March 30, 2025

From Edwardsburg to Eagle Pt, this EF1 tornado ran 2.0 miles across Cass County on March 30, 2025, touching down at 4:56 PM EDT and reaching 200 yards wide. It killed nobody, and did $50,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mphthis tornado

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF1
Date
March 30, 2025
Touchdown
4:56 PM EDT (20:56 UTC)
Lifted
4:58 PM EDT (20:58 UTC)
On the ground
2 minutes
Path length
2.0 miles (3.2 km)
Path width
200 yards (183 m)
Deaths
0
Injuries
0
Property damage
$50,000
County
Cass County
Touchdown point
41.840, -86.050
Lift-off point
41.860, -86.020
Record number
2503301456-01

The damage survey

56 damage points were recorded along this path by NWS IWX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 95 mph.

  • Multiple uprooted trees and a few limbs snapped
  • Multiple large trees uprooted, power line damage nearby, small section of shingles peeled from outbuilding in same direction as trees
  • Multiple snapped and uprooted trees, no apparent damage to nearby structures
  • Large tree uprooted at the intersection Hamilton Street and Dailey Road

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

A cold front pushed into the area during the afternoon and evening hours, interacting with decent shear and MLCAPE to allow for numerous thunderstorm development. Pockets of damaging winds occurred along with a total of six confirmed tornadoes (three in far southern Lower Michigan and three in northern Indiana).

A brief EF-1 tornado was confirmed in Edwardsburg, MI on March 30th, 2025. The tornado started in a field west of Conrad Rd, snapping and uprooting trees as it moved northeast towards the Edwardsburg Primary School, where EF-0 damage was noted. The tornado continued to the northeast and intensified, where several homes and businesses sustained damage on the east side of Pleasant Lake. The Starboard Choice Marina building sustained roof damage, a boat lift and dock were removed from the lake and flipped over, and a few boats were damaged as well, including one that was flipped and lifted over a fence. The most intense damage was seen along Dailey Road, where numerous large trees were snapped and uprooted, with estimated peak wind speeds of 90 mph. Overall, the tornado was on the ground for 3 minutes and had a peak intensity of EF-1. There were also areas of straight-line wind damage noted throughout Edwardsburg, indicative that the tornado was likely embedded within the line of storms that moved through.

A tornado developed in a field west of M62 and impacted several outbuildings near the intersection of M62 and Pine Lake Street. One outbuilding lost a majority of its metal roof, with debris lofted across the street. The tornado then continued northeast, reaching peak intensity between M62 and Oil City Road. Several groves of trees were snapped or uprooted where peak wind speeds reached 90 mph. The tornado then crossed Oil City Road, snapping trees near the intersection of Jefferson Center Street and M62. Several center pivots were also flipped near that intersection. The tornado then dissipated north of Jefferson Center Street. The tornado was on the ground for 2 minutes and had a peak width of 200 yards.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the tornado touched down at Mar 30, 1:46 PM EDT, 3 hours 10 minutes earlier. Its key messages:

  • The potential of strong to severe thunderstorms remains for this afternoon through this evening. The time period of concern remains from 2 pm EDT this afternoon to 11 pm EDT tonight. All severe weather hazards are possible including damaging winds, large hail, and isolated tornadoes. The greatest threat of large hail is expected to be earlier in the time period of concern across northwest Indiana.
  • Brief shot of cooler temperatures Monday into Tuesday.
  • Another chance for strong to severe thunderstorms exists on Wednesday.
Area forecast discussion, Mar 30, 1:46 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
146 PM EDT Sun Mar 30 2025

.KEY MESSAGES...

- The potential of strong to severe thunderstorms remains for
  this afternoon through this evening. The time period of
  concern remains from 2 pm EDT this afternoon to 11 pm EDT
  tonight. All severe weather hazards are possible including
  damaging winds, large hail, and isolated tornadoes. The
  greatest threat of large hail is expected to be earlier in the
  time period of concern across northwest Indiana.

- Brief shot of cooler temperatures Monday into Tuesday.

- Another chance for strong to severe thunderstorms exists on
  Wednesday.

&&

.DISCUSSION...
Issued at 146 PM EDT Sun Mar 30 2025

An area of low pressure moves through the Great Lakes today in
conjunction with a vort max moving northeast into Central Canada. As
it does so, it pushes a 40 kt jet through the region out in front of
a cold front, modeled to push through the area by around 6z. The
best shear is forecast to reach our west between 18z and 21z this
afternoon. Initial boundary-perpendicular oriented shear is expected
to become more parallel as it shifts eastward allowing initial
cellular type to become more linear and for a hail/tornado threat to
become more of a wind/embedded tornado threat. Of note is the
effective helicity values struggling to reach 200 m2/s2 until it
reaches NW OH around 00z. Instability was considered the main
limiting factor heading into the event and scattering of clouds over
IL was a positive sign as well as the better low level lapse rates
modeled on the 12z NAM. Still looks to somewhat of a squeeze play to
try to and get the mid level lapse rates in here to help with DCAPE
and to get better hail sizes, especially if the ML Lapse rates are
going to be unmixed. Morning low cloudiness will also help keep LCLs
less than 1000m to help any embedded tornado threat. Any flooding
threat would appear to need training and the antecedent conditions
of receiving 1 to 3 inches in the Noble/DeKalb counties area as well
as urban conditions to really become much of a factor. Although
ponding could be a factor if it rains at a fast rate. There are 6
rivers in action stage as of this morning.

As the main area of low pressure moves into eastern Canada, the cold
front that caused the showers and storms across the Lower Great
Lakes and Ohio Valley this evening pushes southeast. CAA took place
overnight and 850 mb temps dropped below zero and dew points dropped
from the muggy 60s back into the drier 30s. This will allow for a
cooler day across the area for Monday as highs are back in the 40s
as opposed to the 60s and 70s we've seen the last few days. High
pressure pushes by to the north and mid level ridging pushes through
between Monday and Tuesday allowing some quieter clean up time.
Tuesday will be slightly warmer by a few degrees with some 50 degree
highs as warm advection ensues late afternoon with winds gaining a
southerly wind component.

Between Monday night and Tuesday, a low pressure system forms east
of the Rockies and ejects northeastward toward the western Great
Lakes Tuesday night and Wednesday. With warm advection continuing
Tuesday night, a warm front is pushed northward, but is expected to
move through by the early afternoon setting up the area in the warm
sector for thunderstorms Wednesday. Of course, one issue with this
is that convection may get in here after midnight and before sunrise
and we'll see what that does to the eventual placement of the front.
A 40 kt low level jet was modeled for storms on Sunday, but an even
stronger 45 to 55 kt low level jet is being modeled for storms on
Wednesday. Dew points reattain 60 degrees and highs reach 70 degrees
especially south of US-6. It looks like there may be some
instability available, as long as that warm front is able to move
north through the area and this event occurs around peak heating. As
long as that's the case and with the shear and helicity values being
modeled, this could be a potent severe weather event with all
hazards on the table. Gusty synoptic winds outside of storms will
also be possible. Flooding could be a hazard with this event given
antecedent conditions of recent rainfall, but we'll need to see how
the basins fair and how much runoff can occur to bring rivers back
into action stage or below. Storm motions may be quick through the
area, but training of storms may become an issue with a tendency for
the front to slow down.

Between Thursday and the weekend, the front looks to stall just to
our south and east as a wave of low pressure develops along it and
rides northward. Rain looks to move back into the area Thursday,
especially south of US-24. Then, uncertainty arises as there could
be more showers that continue along a stalled boundary in the same
area into the weekend or the front may be able to push through
Friday.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1229 PM EDT Sun Mar 30 2025

MVFR with breezy southerly flow and a few showers in the
vicinity pre-frontal to start. Cold front and line(s) of
convection are then on target to roll through KSBN around 21z
and KFWA ~22z this afternoon. Any local surges in these lines
could bring a brief period of strong to potentially severe winds
to the terminals. The other severe hazards also cannot be ruled
out. Quickly dry out and potentially becoming VFR post-frontal
then into this evening before MVFR cigs wrap back in overnight
into Monday morning.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...None.
OH...None.
MI...None.
MARINE...Small Craft Advisory from 11 PM this evening to 5 AM EDT
     Tuesday for LMZ043-046.

&&

DISCUSSION...Roller
AVIATION...Steinwedel
Hazardous weather outlook, Mar 30, 2:50 PM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
250 PM EDT Sun Mar 30 2025

INZ005>009-012>015-017-018-020-022>027-032>034-103-104-116-203-204-
216-MIZ078>080-177-277-311900-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-
Wells-Adams-Grant-Blackford-Jay-Northern La Porte-
Eastern St. Joseph IN-Northern Kosciusko-Southern La Porte-
Western St. Joseph IN-Southern Kosciusko-Cass MI-St. Joseph MI-
Branch-Northern Berrien-Southern Berrien-
250 PM EDT Sun Mar 30 2025 /150 PM CDT Sun Mar 30 2025/

...TORNADO WATCH 71 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

All modes of severe weather will be possible with a line of
thunderstorms late this afternoon into early this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is another chance of thunderstorms Wednesday and Wednesday
night. Early indications suggest at least the potential of severe
weather Wednesday with all modes of severe hazards once again
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

MIZ081-OHZ001-002-004-005-015-016-024-025-311900-
Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
250 PM EDT Sun Mar 30 2025

This Hazardous Weather Outlook is for southwest Michigan and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

There is an Enhanced Risk of severe storms late this afternoon into
early this evening. All modes of severe weather are possible
including wind gusts in excess of 60 mph, large hail in excess of 1
inch diameter, and isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is another chance of thunderstorms Wednesday and Wednesday
night. Early indications suggest at least the potential of severe
weather Wednesday with all modes of severe hazards once again
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

LMZ043-046-311900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
250 PM EDT Sun Mar 30 2025

...TORNADO WATCH 71 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
EDT TUESDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Hazardous conditions for small craft will continue through Monday
night, and are expected again from Tuesday night through Wednesday
night.

There is another chance of thunderstorms on Wednesday.

In the hours before

Local storm report, Mar 30, 4:37 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
437 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Tstm Wnd Dmg     2 SW Tiosa              41.14N 86.24W
03/30/2025                   Fulton             IN   Trained Spotter

            Trees down and a 58 mph gust was also
            measured in an anemometer. Time estimated by
            radar.

&&

CR
Local storm report, Mar 30, 4:39 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
439 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     Tstm Wnd Dmg     1 NE Dunkirk            40.76N 86.38W
03/30/2025                   Cass               IN   Emergency Mngr

            Trees downed on Holland Street and Water St.

&&

MCD
Local storm report, Mar 30, 4:43 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
443 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     Tstm Wnd Dmg     1 NW Culver             41.23N 86.43W
03/30/2025                   Marshall           IN   Public

            Two poles down and in road near intersection
            of SR 10 and SR 17.

&&

MCD
Local storm report, Mar 30, 4:46 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
446 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Tstm Wnd Dmg     2 WNW Michigan City     41.73N 86.91W
03/30/2025                   LMZ046             IN   Emergency Mngr

            Trees downed in Michigan City with estimated
            wind gust of 60 mph. There are power
            outages. A large branch was reported downed
            on Maple Street.

&&

MCD
Local storm report, Mar 30, 4:47 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
447 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     Tstm Wnd Dmg     1 WSW Georgetown        40.73N 86.52W
03/30/2025                   Cass               IN   Emergency Mngr

            Tree into a house on Ridgeview Way. No
            information on the tree size/health.

0414 PM     Tstm Wnd Dmg     Clymers                 40.71N 86.45W
03/30/2025                   Cass               IN   Emergency Mngr

            Downed power lines.

0417 PM     Tstm Wnd Dmg     La Porte                41.61N 86.72W
03/30/2025                   La Porte           IN   Emergency Mngr

            Several trees reported down in La Porte.

&&
Local storm report, Mar 30, 4:52 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
452 PM EDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     Tstm Wnd Dmg     2 SSW Mexico            40.78N 86.13W
03/30/2025                   Miami              IN   Public

            Semi blown over on US 31 north of Peru, IN.
            Specific location not known. Unknown if
            driver was injured.

&&

MCD

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Detroit, MI (KDTX), 12:00Z

8.9 hours before the tornado, 235 km from the path. March 30, 2025.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -8245, lifted condensation level 450 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Detroit, MI at 12:00Z on 2025-03-30The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 327 square meters per square second, 0 to 6 km bulk shear 37 knots.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-8245 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
450 m above ground
0-6 km bulk shear
37 kt
0-1 km bulk shear
34 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
3.5 K/km

Open this sounding in Storm Lab

Detroit, MI (KDTX), 00:00Z

3.1 hours after it, 235 km from the path. March 31, 2025.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 615 joules per kilogram, CIN 0, lifted condensation level 565 meters above ground. Wind barbs in knots down the right edge.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Detroit, MI at 00:00Z on 2025-03-31The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 321 square meters per square second, 0 to 6 km bulk shear 48 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
615 J/kg
Mixed-layer CIN
0 J/kg
Surface CAPE
695 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
48 kt
0-1 km bulk shear
45 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.9
0-3 km lapse rate
6.5 K/km

Open this sounding in Storm Lab

The surface observations

Elkhart Municipa (EKM), 15 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:00 UTC

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Northern Indiana radar (KIWX), 61 km away, was scanning. The volume nearest the touchdown began at 20:58 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

This ground now

The live radar over the trackEvery 2025 tornado in MichiganEvery tornado in Michigan since 1950Warnings in force in Michigan nowThe forecast where you are

The other tornadoes of March 30, 2025

42 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
March 3011:46 AM CDTEF0Jackson, MS2.475
March 301:20 PM CDTEF1Champaign, IL12.1300
March 301:37 PM CDTEF0Jackson, MS0.975$5,000
March 302:28 PM CDTEF0Newton, IN6.1200
March 303:22 PM CDTEF1Starke, IN3.27501$110,000
March 304:52 PM EDTEF1Cass, MI2.6100$100,000
March 305:16 PM EDTEF1Noble, IN1.4200$100,000
March 305:17 PM EDTEF0Saint Joseph, MI3.6300$60,000
March 305:28 PM EDTEF1Steuben, IN5.7100$100,000
March 305:42 PM EDTEF0Kent, MI4.2150
March 305:58 PM EDTEF1Kent, MI1.7250
March 306:00 PM EDTEF0Kent, MI2.4300
March 306:00 PM EDTEF0Kent, MI5.0150
March 305:02 PM CDTEF1Ripley, MO8.650$55,000
March 306:05 PM EDTEF0Newaygo, MI2.850
March 306:07 PM EDTEF0Ionia, MI2.2150
March 306:20 PM EDTEF0Ingham, MI2.750
March 306:21 PM EDTEF0Ionia, MI0.525
March 306:40 PM EDTEF1Ingham, MI5.3150
March 306:45 PM EDTEF0Monroe, IN0.130$15,000
March 306:51 PM EDTEF0Monroe, MI0.5100
March 307:00 PM EDTEF1Shiawassee, MI0.9100
March 306:05 PM CDTEF1Alexander, IL23.9150$75,000
March 307:54 PM EDTEF0Ripley, IN2.2100$150,000
March 308:02 PM EDTEF1Ripley, IN4.8200$200,000
March 307:39 PM CDTEF0Poinsett, AR4.8150$3,000
March 308:40 PM EDTEF0Butler, OH6.9150$250,000
March 308:52 PM EDTEF0Butler, OH11.7200$265,000
March 309:07 PM EDTEF0Warren, OH3.0150$100,000
March 308:20 PM CDTEF1Breckinridge, KY2.530
March 309:23 PM EDTEF1Meade, KY30.35001
March 309:35 PM EDTEF1Fayette, OH3.9250$250,000
March 309:35 PM EDTEF1Meade, KY7.250
March 309:48 PM EDTEF1Jefferson, KY5.4301
March 3010:10 PM EDTEF0Franklin, OH2.6250$85,000
March 3010:23 PM EDTEF1Spencer, KY2.580
March 3010:07 PM CDTEF1Humphreys, TN2.0150$100,000
March 3010:25 PM CDTEF0Humphreys, TN2.5300$100,000
March 3011:07 PM CDTEF0Hickman, TN2.2150$50,000
March 3011:12 PM CDTEF0Perry, TN0.375$50,000
March 3012:00 AM CDTEF2Maury, TN5.6350$500,000
March 3012:14 AM CDTEF1Maury, TN4.1300$50,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.